# SDR AALA202410087510

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 62,424 hours, 31,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Ruptured
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF JC 26L00025010 - REPLACEMENT OF R4 SLIDE - DOOR ASSIST BOTTLE DIAPHRAGM WAS RUPTURED. REPLACED AFT R4 DOOR DAMPER DIAPHRAGM
